Full Version: How is every one's Diabetes?

From: cathy (CATHYHARJUND) [#1]
 26 Sep 2012
To: ALL

How is everyone's Diabetes?

Reply


From: RM_in_AK [#3]
 26 Sep 2012
To: cathy (CATHYHARJUND) [#1] 31 Oct 2012

I'm type 2 and it is still being well managed by the meds listed on my sig. BG numbers have been almost in the "normal" range (80 - 105) for both before and after meals as well as first thing in the morning. Weight loss is continuing slowly and I just ran my second marathon (5:58:06.8).

For me, Bydureon has been a wonder drug. Not only convenient but it has reduced my BG by about 35 mg/dL. Just had my A1c checked today and it is down to 5.7!

Reply


From: Asedai [#5]
 2 Oct 2012
To: cathy (CATHYHARJUND) [#1] 31 Oct 2012

Hello. Mine has been fantastic! Type 2 and have been on the Bydureon for approx. 3 months now. When I first began injecting Bydureon I had no nausea and no problems (unlike Byetta which I had to stop last year due to nausea and vomitting). At about the 8 week mark, I started to experience the nausea and vomitting on Bydureon that I did with Byetta.

But I also started to see a pattern of low blood sugars so my doctor took me off of the Metformin and now I only take the Bydureon but am still having the low's. So here comes the parts of this message that I am concerned with...I keep experiencing low bs's every day which I have never really had to deal with in the past. (low 60's)

Usually after injection I am immediately nauseated which then leads into a short period of time to vomitting which stops after about 1/2 hour. I have started to extend the Bydureon injections from every 7 days to about every 10-11 days in hopes that whatever that threshold for me was when I started to get nauseated might be lowered just enough to make it stop. I am also noticing that when my bs's go low (70-lower 80's) it starts with nausea which I can then immediately take my bs reading to confirm the low bs's. This is apparently the way my body reacts and is my trigger to know when bs's are low...immediate nausea and some trembling and shakiness. So at that point my dr. prescribed Phenergan to help with the nausea. The Phernergan is making me wayyyy to sleepy so I guess I will have to change that as well. I can not seem to determine if the nausea is caused from the low bs's or directly from whenever the Bydureon kicks in. It also appears to me that if I eat to many carbs I am then nauseated and vomit and that appears to be par for the course. I guess I have to figure out that fine line. But, if I don't eat enough then I still get the same reaction. And, now to top everything else off, I am also now experiencing the injection site nodules. I have rotated the areas of injection so I really don't know why I got them. So my questions are:

1. Anyone else have the problem of low bs's on Bydureon? Low's are not "supposed" to happen solely on this med. (And, yes I am a healthy eater and do eat regularly)
2. Suggestions?
3. Injection site nodules and itching...do they go away? Anything I can do to make them go away faster or to avoid them all together?
4. Do you stop taking the Bydureon due to these reactions?
6. Also, is it my imagination or does Bydureon seem to come with even more WARNINGS than the other meds? Thyroid? Tumors? Renal Failure? Masses? It's almost frightening to read all that.

Finally, I apologize for duplication of post. I had not seen any replies and these nodules/bumps are concerning me. I put a call in to my dr. about them today but did not get a return call today /grrrrr :/

Reply


From: cathy (CATHYHARJUND) [#7]
 31 Oct 2012
To: Asedai [#5] unread

Check it this online pharmacy medicinesmexico.com you will see many medication for diabetes.

Reply


Reply to All

Back to thread list | Login

© 2019 Project Beehive Forum